# SDR 98UAL900386

- Difficulty date: August 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N988UA
- Make and model: Boeing 737291
- Aircraft serial: 21750
- Engine: Pwa JT8D17
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Indication
- Condition: Malfunctioned
- Location: Landing Gear
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

RETURNED TO DENVER DUE TO LANDING GEAR INDICATION PROBLEMS.  *S/D*  LUBED GEAR HANDLE AND JACKED AIRCRAFT PER 32-60-05 AND SYSTEM CHECKS OK.
